# SDR DALA2017092307051

- Difficulty date: September 21, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 74,242 hours, 33,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11D MOUNTED EMERGENCY LIGHT BROKEN, REATTACHED LIGHT MOUNT TO SEAT.
